# SDR QXEA2020122200360

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 21,659 hours, 23,456 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Mat
- Condition: Bulged
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLOORING HAS BUBBLED TO THE POINT OF SERVICE CART INTERFERENCE AND A POTENTIAL TRIPPING HAZARD.  REMOVED FROM SERVICE.  PULLED BACK FLOORING, CLEANED ALL TRACES OF WATER CONTAMINATION.  APPLIED NEW TAPE AND RESECURED FLOORING WITH EDGE SEALANT, REF Q400 AMM 25-25-01-400-802.  RETURNED TO SERVICE.
